PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Semi-Fredholm Toeplitz operators on the space of real analytic functions

Volume 252 / 2020

Michał Jasiczak Studia Mathematica 252 (2020), 213-250 MSC: Primary 47B35, 46E10; Secondary 47A53, 30H10, 30H50, 46A13. DOI: 10.4064/sm170810-23-5 Published online: 20 December 2019

Abstract

We investigate Toeplitz operators on the space of real analytic functions on the real line. We completely characterize semi-Fredholm Toeplitz operators in terms of vanishing of their symbol.

Authors

  • Michał JasiczakFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Uniwersytetu Poznańskiego 4
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image